Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 27, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Aug 14, 2021, 5:20 PM EDT. It took effect at Aug 15, 2021, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 14, 2021, 5:20 PM EDT (21:20 UTC)
- In effect from
- Aug 15, 2021, 2:00 PM EDT
- Expired
- Aug 15, 2021, 5:13 AM EDT
- In force
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
530 WHUS72 KTAE 142120 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 520 PM EDT Sat Aug 14 2021 GMZ770-772-775-150330- /O.NEW.KTAE.SC.Y.0027.210815T1800Z-210817T0600Z/ Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 520 PM EDT Sat Aug 14 2021 /420 PM CDT Sat Aug 14 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM EDT /1 PM CDT/ SUNDAY TO 2 AM EDT /1 AM CDT/ TUESDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Offshore Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River from 20 to 60 nautical miles out. * WHEN...From 2 PM EDT /1 PM CDT/ Sunday to 2 AM EDT /1 AM CDT/ Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ750-752-755-150330- /O.NEW.KTAE.SC.Y.0027.210816T0000Z-210817T0600Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 520 PM EDT Sat Aug 14 2021 /420 PM CDT Sat Aug 14 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM EDT /7 PM CDT/ SUNDAY TO 2 AM EDT /1 AM CDT/ TUESDAY... * WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Nearshore Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River out 20 nautical miles. * WHEN...From 8 PM EDT /7 PM CDT/ Sunday to 2 AM EDT /1 AM CDT/ Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
068 WHUS72 KTAE 150238 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1038 PM EDT Sat Aug 14 2021 GMZ770-772-775-151200- /O.CON.KTAE.SC.Y.0027.210815T1800Z-210817T0600Z/ Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 1038 PM EDT Sat Aug 14 2021 /938 PM CDT Sat Aug 14 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ SUNDAY TO 2 AM EDT /1 AM CDT/ TUESDAY... * WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Offshore Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River from 20 to 60 nautical miles out. * WHEN...From 2 PM EDT /1 PM CDT/ Sunday to 2 AM EDT /1 AM CDT/ Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ750-752-755-151200- /O.CON.KTAE.SC.Y.0027.210816T0000Z-210817T0600Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 1038 PM EDT Sat Aug 14 2021 /938 PM CDT Sat Aug 14 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ SUNDAY TO 2 AM EDT /1 AM CDT/ TUESDAY... * WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Nearshore Gulf waters from the Walton-Okaloosa County line to the Ochlockonee River out 20 nautical miles. * WHEN...From 8 PM EDT /7 PM CDT/ Sunday to 2 AM EDT /1 AM CDT/ Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
749 WHUS72 KTAE 150913 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 513 AM EDT Sun Aug 15 2021 GMZ770-772-775-151715- /O.NEW.KTAE.TR.A.1006.210815T0913Z-000000T0000Z/ /O.CAN.KTAE.SC.Y.0027.210815T1800Z-210817T0600Z/ Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 513 AM EDT Sun Aug 15 2021 /413 AM CDT Sun Aug 15 2021/ ...TROPICAL STORM WATCH IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southeast winds 25 to 40 kt with gusts up to 55 kt and seas 6 to 10 feet. * WHERE...Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM, Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...Tonight through Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ750-752-755-151715- /O.NEW.KTAE.TR.A.1006.210815T0913Z-000000T0000Z/ /O.CAN.KTAE.SC.Y.0027.210816T0000Z-210817T0600Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 513 AM EDT Sun Aug 15 2021 /413 AM CDT Sun Aug 15 2021/ ...TROPICAL STORM WATCH IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southeast winds 25 to 40 kt with gusts up to 50 kt and seas 5 to 8 feet. * WHERE...Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM, Coastal waters from Mexico Beach to Apalachicola FL out 20 NM and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...tonight through Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ765-151715- /O.NEW.KTAE.SC.Y.0028.210816T0000Z-210817T0900Z/ Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- 513 AM EDT Sun Aug 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... * WHAT...Gusty winds of 15 to 25 knots. * WHERE...Coastal waters from Suwannee River to Keaton Beach FL out 20 NM. * WHEN...From 8 PM this evening to 5 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ730-151715- /O.NEW.KTAE.TR.A.1006.210815T0913Z-000000T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- 513 AM EDT Sun Aug 15 2021 ...TROPICAL STORM WATCH IN EFFECT... * WHAT...Winds of 20 to 30 knots with gusts to 35 knots. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm. * WHEN...Tonight through Tuesday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 14, 3:11 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 14, 3:11 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 311 PM EDT Sat Aug 14 2021 ...TROPICAL IMPACTS POSSIBLE LATE SUNDAY INTO MONDAY... .NEAR TERM [Through Sunday]... A weakness in the upper ridge exists down through the southeast US with high centers on either side. Plenty of moisture is in place and will continue in the near term and beyond. Scattered showers and storms developed quickly today with more expected to develop through the evening hours. Some heavy rainfall potential exists as well as strong wind gusts with DCAPE values above 1000 J/kg mainly north of the Florida state line. Motions are from the northeast to southwest around 15-20 mph with training lines setting up through our Alabama and Georgia counties. Expect convection to linger into the overnight hours over land as well as a transition to the Gulf waters. .SHORT TERM [Sunday Night Through Monday Night]... The Remnants of Fred are expected to restrengthen to a tropical depression or a tropical storm on Sunday. The track of the system has shifted westward toward Mobile, AL. As our CWA will be on the eastern side of the storm, we still expect heavy rainfall as the system approaches and moves inland. Most of our CWA is in a Marginal risk for excessive rainfall, and a Slight risk for the coastal regions around Apalachicola on Sunday, and the majority of our CWA in a Slight risk for Monday. Widespread 3-6 inches are possible in the FL Panhandle along our coastal regions west of the Apalachicola river. Isolated 8 inches are possible. There is also a threat for isolated tornadoes for Sunday into Monday. PoPs chances are 70-90 percent for Monday afternoon. Temperatures for this term will be below average in the mid 80s due to the extended cloud cover as well as the rain. Low temperatures will be in the mid 70s. Regardless of the category of Fred, continue to check for updates as heavy rainfall and possible tornadoes are expected for Sunday through Monday night as the Storm Prediction Center has put us in a Marginal Risk for tornadoes. .LONG TERM [Tuesday Through Saturday]... Fred will have weakened once again as it passed to our west through Central Alabama on Monday and continue to head north. What will follow will be southerly winds at the surface and an upper level high. Forecast PWAT values above 2" which will keep us in a wet pattern with about 80 percent PoPs for Tuesday & Wednesday. 60-70% PoPs for the afternoon and evening for the rest of the week as the upper level high looks like it will hold. Temperatures will be more seasonal in the upper 80s warming to the mid 90s with Lows in the mid 70s. There is another tropical system (Tropical Storm Grace) that is forecast to approach the Southeast U.S. at the end of the long term. The track and impacts of this storm remain uncertain at this time but we will continue to monitor as the storm approaches the U.S. coast. && .AVIATION... [Through 18Z Sunday] Afternoon showers and storms are beginning to develop and expect scattered coverage through the area with the Gulf and Atlantic seabreezes coming active and airmass storms through the rest of the afternoon and evening hours. Have VCTS at all TAF sites this afternoon and evening, perhaps beginning to wind down in the late evening hours. Winds will be light and southeasterly and VFR outside of convection. && .MARINE... Favorable boating conditions outside of thunderstorms continue through the day today, before cautionary winds and seas develop across the waters tonight. As this occurs, the Remnants of Fred will likely emerge into the Eastern Gulf of Mexico from the Florida Straits, and is forecast to strengthen into a Tropical Storm again on Sunday. Tropical storm conditions are possible on Sunday night through Monday evening. There will be a slow improvement in conditions heading towards mid-week. && .FIRE WEATHER... Outside of the possibility of low dispersions on Monday in the Florida Panhandle, fire weather concerns remain low. Easterly winds will increase through the day on Sunday and into Monday across the area, particularly closer to the coast. Increased rain chances associated with Fred will keep fire weather concerns low for the next several days. && .HYDROLOGY... Flood Warnings continue for the following rivers: Steinhatchee (US- 19) and Suwannee - Rock Bluff/Manatee Springs. Branford bares watching over the next couple days as forecasts show borderline minor flood stage by Tuesday morning. Additional rises are possible from tropical rains. The main hydro concerns through the weekend into early next week are from Fred. Estimates are widespread 3-6" (up to 8" possible) along the mainly along the coastal areas of the Florida Panhandle and Big Bend from Sunday through Tuesday night. These values are track dependent and subject to change. The heaviest rain is likely to be along and east of Fred's path. The southeast Big Bend is particularly vulnerable, with the region still reeling from recent flooding, although the highest amounts will likely be near and west Apalachicola based on the latest track. A wet pattern appears to stay in place after Fred's departure, with above-average rain chances through the work week. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 74 89 74 83 75 / 40 70 60 80 70 Panama City 75 89 75 82 77 / 50 70 70 90 80 Dothan 73 89 73 82 73 / 30 70 30 70 60 Albany 75 90 73 83 74 / 20 60 30 70 50 Valdosta 73 88 74 83 74 / 30 60 30 80 40 Cross City 74 87 75 83 75 / 50 60 50 80 50 Apalachicola 76 87 77 81 79 / 70 70 80 90 80 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Scholl SHORT TERM...Montgomery LONG TERM...Montgomery AVIATION...Scholl MARINE...Montgomery FIRE WEATHER...Young HYDROLOGY...Montgomery
In the hours before
Special weather statement, Aug 14, 4:20 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Tallahassee FL
420 PM EDT Sat Aug 14 2021
GAZ126-127-142100-
Worth GA-Lee GA-
420 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of northern Lee and
northwestern Worth Counties through 500 PM EDT...
At 420 PM EDT, Doppler radar was tracking a strong thunderstorm near
De Soto, or 10 miles northeast of Leesburg, moving northwest at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Smithville, Warwick, Starksville, Scrutchins, Chokee, Neyami,
Philema, Mossy Dell and Oakfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3191 8392 3190 8393 3184 8394 3184 8387
3182 8385 3178 8387 3175 8391 3174 8409
3188 8433 3191 8430 3192 8424
TIME...MOT...LOC 2020Z 134DEG 14KT 3187 8407
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
02-MONTGOMERYSpecial weather statement, Aug 14, 4:24 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
424 PM EDT Sat Aug 14 2021
FLZ015-026-027-115-127-142100-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL-
Inland Wakulla FL-
424 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of southwestern
Wakulla, southeastern Liberty and north central Franklin Counties
through 500 PM EDT...
At 424 PM EDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Crawfordville, moving southwest at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carrabelle, Sopchoppy, Poplar Camp, Morgan Place, Buckhorn, Mcintyre,
Yent Place, Lanark Village, Sanborn and Curtis Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3019 8461 3006 8441 2981 8466 3001 8484
TIME...MOT...LOC 2024Z 046DEG 7KT 3011 8459
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
55-SCHOLLSpecial weather statement, Aug 14, 4:48 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
448 PM EDT Sat Aug 14 2021
FLZ013-014-026-142115-
Liberty FL-Calhoun FL-Inland Gulf FL-
448 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of north central Gulf,
southeastern Calhoun Counties in the Panhandle of Florida and
southwestern Liberty Counties in Big Bend of Florida through 515 PM
EDT/415 PM CDT/...
At 448 PM EDT/348 PM CDT/, Doppler radar was tracking a strong
thunderstorm 15 miles east of Stonemill Creek, or 16 miles southeast
of Blountstown, moving northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blountstown, Orange, Clarksville, Abe Springs, Sharpstown, Vilas,
Jensen Place, Central City, Red Hill, Marysville, Scotts Ferry,
Estiffanulga, Kern, Wilma, Frink, Kinard, Lewis, Woods, Nixon Garden
and Hugh Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3030 8481 3006 8487 3020 8531 3046 8519
TIME...MOT...LOC 2048Z 117DEG 19KT 3022 8494
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
55-SCHOLLSpecial weather statement, Aug 14, 4:55 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
455 PM EDT Sat Aug 14 2021
GAZ122>127-144-142130-
Worth GA-Randolph GA-Lee GA-Baker GA-Dougherty GA-Terrell GA-
Calhoun GA-
455 PM EDT Sat Aug 14 2021
...Strong thunderstorms will impact portions of northwestern
Dougherty, southeastern Randolph, Lee, north central Baker, eastern
Calhoun, southern Terrell Counties in southwestern Georgia and
northwestern Worth Counties in south central Georgia through 530 PM
EDT...
At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Arabi to near Leary. Movement
was north at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dawson, Leesburg, Albany, Leary, Turner City, Smithville, Walker,
Warwick, Sasser, Chokee, Stocks, Forrester, Lockett Crossing, South
Albany, Palmyra, Holt, Clarks Mill, Dawson Municipal A/P, Neyami and
Chickasawhatchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3191 8392 3190 8393 3186 8393 3186 8394
3185 8394 3184 8386 3182 8385 3183 8384
3181 8383 3180 8380 3177 8380 3138 8447
3167 8462 3192 8420
TIME...MOT...LOC 2055Z 185DEG 7KT 3181 8388 3150 8443
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
02-MONTGOMERYSpecial weather statement, Aug 14, 4:58 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
458 PM EDT Sat Aug 14 2021
FLZ015-026-115-142145-
Inland Franklin FL-Liberty FL-Coastal Franklin FL-
458 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of east central Gulf,
south central Liberty and northwestern Franklin Counties through 545
PM EDT...
At 458 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Carrabelle, moving southwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carrabelle, Franklin, Buck Siding, Morgan Place, High Bluff, Yent
Place, Creels, Green Point, Owens Bridge, Fort Gadsden and Hays
Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2993 8504 2993 8503 2994 8503 3012 8476
2995 8459 2973 8483
TIME...MOT...LOC 2058Z 047DEG 16KT 2999 8475
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
55-SCHOLLSpecial weather statement, Aug 14, 5:01 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
501 PM EDT Sat Aug 14 2021
FLZ008-010-012-108-112-142130-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
501 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of northwestern Bay,
southeastern Walton and southwestern Washington Counties through 530
PM EDT/430 PM CDT/...
At 500 PM EDT/400 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Vernon, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vernon, Ebro, Bruce, Red Head, Holmes Valley, Millers Ferry, Pine
Log, Seminole Hills, Laird and Riverside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3053 8609 3061 8571 3041 8563 3029 8599
3031 8600 3039 8603 3039 8604 3040 8604
TIME...MOT...LOC 2100Z 073DEG 19KT 3051 8578
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
02-MONTGOMERYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:17 PM EDT | Special Weather Statement | TAE | Wakulla | 28 min |
| Aug 13, 10:15 PM EDT | Special Marine Warning | TAE | 92 min | |
| Aug 14, 3:23 PM EDT | Special Weather Statement | TAE | Gulf | 37 min |
| Aug 14, 3:32 PM EDT | Special Weather Statement | TAE | Wakulla | 43 min |
| Aug 14, 3:53 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 30 min |
| Aug 14, 3:59 PM EDT | Special Weather Statement | TAE | Gulf | 46 min |
| Aug 14, 4:12 PM EDT | Special Weather Statement | TAE | Liberty | 33 min |
| Aug 14, 4:24 PM EDT | Special Weather Statement | TAE | Wakulla | 36 min |
| Aug 14, 4:48 PM EDT | Special Weather Statement | TAE | Calhoun, Liberty | 27 min |
| Aug 14, 4:58 PM EDT | Special Weather Statement | TAE | Franklin | 47 min |
| Aug 14, 5:01 PM EDT | Special Weather Statement | TAE | Washington | 29 min |
| Aug 14, 5:23 PM EDT | Special Weather Statement | TAE | Walton | 52 min |
| Aug 14, 5:25 PM EDT | Special Weather Statement | TAE | Bay, Calhoun | 50 min |
| Aug 14, 5:40 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 35 min |
| Aug 14, 5:44 PM EDT | Special Marine Warning | TAE | 61 min | |
| Aug 14, 6:14 PM EDT | Special Weather Statement | TAE | Walton | 31 min |
| Aug 14, 6:42 PM EDT | Special Marine Warning | TAE | 33 min | |
| Aug 14, 6:55 PM EDT | Special Weather Statement | TAE | Wakulla | 35 min |
| Aug 14, 7:09 PM EDT | Special Marine Warning | TAE | 66 min | |
| Aug 14, 7:23 PM EDT | Special Weather Statement | TAE | Wakulla | 37 min |
| Aug 14, 2:52 PM EDT | Special Weather Statement | TAE | Quitman | 38 min |
| Aug 14, 2:56 PM EDT | Special Weather Statement | TAE | Calhoun | 34 min |
| Aug 14, 3:40 PM EDT | Special Weather Statement | TAE | Quitman | 35 min |
| Aug 14, 4:20 PM EDT | Special Weather Statement | TAE | Lee | 40 min |
| Aug 14, 4:55 PM EDT | Special Weather Statement | TAE | Dougherty, Lee, Terrell | 35 min |
| Aug 14, 5:32 PM EDT | Special Weather Statement | TAE | Dougherty, Mitchell | 28 min |
| Aug 14, 5:54 PM EDT | Special Weather Statement | TAE | Miller | 36 min |
| Aug 14, 2:47 PM EDT | Special Weather Statement | TAE | Henry | 43 min |
| Aug 14, 3:14 PM EDT | Severe Thunderstorm Warning | TAE | Dale, Henry, Houston | 11 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.